MathSciNet Relay Station
MathSciNet bibliographic data
MR361171 32H99
Hahn, Kyong T. Properties of holomorphic functions of bounded characteristic on star-shaped circular domains. J. Reine Angew. Math. 254 (1972), 33–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement